# SDR HEEA065608

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6420 · Tail Rotor Head
- Part: Crosshead
- Part number: 407012109101
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R CROSS HEAD GROOVED WHERE P/C LINK ATTACHES.
